# SDR REXA2015121901205

- Difficulty date: December 19, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 23,118 hours, 20,586 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT NOT BLINKING RED.  DEFERRED FLIGHT ATTENDANT FLASHLIGHT IAW MEL 25-61-04.  ENTERED INTO MM O2 & PLACARD INSTALLED.  REPLACED FLIGHT ATTENDANT EMER FLASHLIGHT BATTERY & OPERATIONS CHECKED GOOD IAW AMM 25-61-04.
